Please use this identifier to cite or link to this item:
Title: Asymptotic behaviour of solutions of n-th order differential equations
Authors: Шебаніна, Олена В’ячеславівна
Shebanina, Elena
Keywords: asymptotic representations of proper and singular solutions
high order differential equation of emden-fowler type
asymptotic representation
nonlinear dynamics
regular variation
Mathematics: Mathematical Physics
Mathematics: Analysis
Mathematics: Applied Mathematics
Issue Date: 1998
Citation: Evtukhov, V. M., & Shebanina, E. V. (1998). Asymptotic behaviour of solutions of n-th order differential equations. Memoirs on Differential Equations and Mathematical Physics, 13, 150-153.
Appears in Collections:Публікації науково-педагогічних працівників МНАУ у БД Scopus
Статті (Факультет менеджменту)

Files in This Item:
File Description SizeFormat 
Shebanina-1998.pdf100,12 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.